By Topic

A generalization of canonical piecewise-linear functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Ji-Nan Lin ; Lehrstuhl fur Allgemeine und Theor. Elektrotech., Erlangen-Nurnberg Univ., Germany ; Hong-Qing Xu ; R. Unbehauen

This letter proves the availability of the so-called high-level canonical representation, which is a generalization of the useful canonical representation, in the set of all continuous piecewise-linear (PWL) functions. The result is of interest in connection with research and applications where PWL functions are involved, e.g., about neural networks

Published in:

IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications  (Volume:41 ,  Issue: 4 )